# SDR YENA201706020457

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 64,847 hours, 23,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AND DECENT, SOCK ODOR THROUGH ABOUT 8000 FT THEN CLEARED; PERFORMED DETAILED INSPECTION OF BOTH PACK 1 & 2 BAY ACCES, NO LEAKS OR DEFECTS NOTED.  REMOVED AND REPLACED AVIONICS FILTER IAW AMM 21-26-43, ALSO REPLACED BORH RECIRCULATION FILTERS IAW AMM 21-21-41. PERFORMED A DUAL PACK BURN WITH APU FIRST THEN DUAL PACK BURN WITH ENGINES FOR 40 MIN PER AMM 21-00-00. ALL OPS CHECKS AND ODOR CHECKS ARE NORMAL NO DEFECTS NOTED AT THIS TIME. ACFT OK TO SERVICE.
